# SDR ASOA2015070713265

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 16,633 hours, 10,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN MEGAPHONE REQUIRES REPLACEMENT.  R & R MEGAPHONE IAW AMM 25-61-14 AND AIPC REF. 25-61-14, FIG 1, ITEM 5.
